# SDR ASAA0772239

- Difficulty date: November 6, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1434948535
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKHD SUPPORT RAIL CORRODED BS 500D RBL 21 TO LBL 21.  REPLACED WITH NEW PART IAW B737 700 SRM 51-40-02, 51-40-05.
